# SDR DALA2020060102437

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 60,961 hours, 22,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  DURING SERVICE CHECK FOUND M1675 BATTERY PACK DISCHARGED.  REMOVED AND REPLACED BATTERY PACK M1675 IAW AMM 33-51.  OK FOR SERVICE.
